# SDR AALA980860

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480149
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK - FLT 142 - DURING CRUISE, FLIGHT CREW NOTICED AN ELECTRICAL SMELL IN THE COCKPIT.  FLIGHT AIR INTERRUPTED AND RETURNED JFK AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED CAPTAINS NR 1 WINDOW DUE TO TERMINAL BLOCK ARCHING.  WINDOW HEAT CHECKED NORMAL WITH NO ELECTRICAL SMELL NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
